if you take too much arimidex, how long til it wears off?

Discussion in 'Men's Health Forum' started by foreveryoung, Jun 13, 2014.

  1. foreveryoung

    foreveryoung Member

    just wondering if you drop your e2 too low from too much arimidex, how long does it take to clear the system?
     
  2. LW64

    LW64 Member

    The half-life is 50 hours...
     
  3. 1erCru

    1erCru Member

    10 1/2 days.
     
  4. Blazerone

    Blazerone Member

    I've crashed my E2 a time or two when it has taken a few weeks to rebound. Not sure about half life but LW64 knows what he is talking about.

    Hang in there.
     
    Last edited: Jun 15, 2014
  5. foreveryoung

    foreveryoung Member

    thanks for the replies, I have upped my test and hcg dosages in the meantime to try to get some e2 going, will keep a proverbial eye on things and adjust accordingly, it might get confusing to detect the swing the other way though.... I noticed my abs looked super dry and ripped lately
     
  6. O40

    O40 Member

    I am extremely sensitive to adex, I take 1/16 of a 1 mg tab every 15 days or so. Prior to that, if I took a whole one or even a half it would be a good 2 weeks before I felt "normal". There is no perfect in the HRT world!
     
  7. foreveryoung

    foreveryoung Member


    so does that 1/16 help or could you just not bother?
     
  8. Tyler81

    Tyler81 Member

    A few days at least.
     
  9. Tyler81

    Tyler81 Member

    It rebounds faster when you are on TRT because some of the T does convert to E2. However the adex will block alot of it from converting lol so you can only wait till the levels come down.
     
  10. Blazerone

    Blazerone Member

    Yeah me too. I take 0.05mg/week
     
  11. foreveryoung

    foreveryoung Member

    according to the profiles, arimidex can only get rid of about 50% of estrogens, so why is it supposedly possible to "tank" estrogen using arimidex?

    the articles say letrozole can get rid of 98%
     
  12. LW64

    LW64 Member

    That's all?

    Are you sure you really need to take it?

    There may be lots of individual variation, but it seems to me that over time, if you are not overloading yourself with T, the E2 response can diminish and the need for an AI goes away.
     
  13. Bucky

    Bucky Member

    I only take it when my nips start to get itchy
     
  14. Blazerone

    Blazerone Member

    Yes! I have tried going off it a few times only to get WAY to sensitive, emotional, ED/libido, bloating, ... and when I have taken too much - aching, ED and couldn't finish if my life depended on it.

    There are some of us out there that are very sensitive to arimidex.
     
  15. TheSpectre

    TheSpectre Member

    How on Earth do you break up a tablet into 16 equal size pieces?!
     
  16. Blazerone

    Blazerone Member

    I'm not sure how he does but I get 0.5mg capsules (compound pharmacy) and dissolve it in a 1ml syringe of vodka. 0.1ml = 0.05mg